MathSciNet Relay Station
MathSciNet bibliographic data
MR2160210 (2006d:93015) 93B05 (34G10 93C05 93C25)
Barcenas, Diomedes; Leiva, Hugo; Sívoli, Zoraida A broad class of evolution equations are approximately controllable, but never exactly controllable. IMA J. Math. Control Inform. 22 (2005), no. 3, 310–320.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement